# SDR MALA040617

- Difficulty date: October 16, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N514XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2330
- Aircraft time: 12,822 hours, 13,006 cycles
- Engine: Lyc LF5071F
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Part number: 643500300
- Part serial: OFF10099
- Condition: Inoperative
- Location: Mlg Selector
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VIBRATION IN CLIMBOUT AND LT GEAR WARNING LT AND GEAR HANDLE LIGHT TOGETHER INTERMITTENTLY.  AIR RETURN.  FOR VIBRATION AT 270 KNOTS WITH LT MLG UNSAFE INDICATION WITH GEAR HANDLE LIGHT.  MAINTENANCE DUE TO VIBRATION, INSPECTED AND ADJUSTED SPOILER SEALS ON BOTH WINGS.   DURING GEAR SWING, GEAR HANDLE LIGHTS REMAINED ILLUMINATED.  REMOVED AND REPLACED LANDING GEAR HANDLE OPS CHECKED GOOD.  OK FOR SERVICE.  PN/ ON/OFF 6435-003-00 S/N ON 063-98 S/N OFF 100-99
